# SDR IPXA2024123176805

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 54 AT Y953 HAS 2EA CRACKED BRACKETS- NO DOT- SH48554 INSTALLED BRACKET AT AFT CARGO FRAME 54 AT -Y1959 IAW A300 SRM 51-40-21.
